Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 8, Number 46

All articles in this issue are freely accessible.

An analysis of a logical machine using parenthesis-free notation
Arthur W. Burks, Don W. Warren and Jesse B. Wright.
Math. Comp. 8 (1954), 53-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061484
Polynomial-like approximation
Oliver Gross.
Math. Comp. 8 (1954), 58-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061467
A logarithm algorithm
Daniel Shanks.
Math. Comp. 8 (1954), 60-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061464
The product form for the inverse in the simplex method
George B. Dantzig and Wm. Orchard-Hays.
Math. Comp. 8 (1954), 64-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061469
On modified divided differences. II
Gertrude Blanch.
Math. Comp. 8 (1954), 67-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061883
Recent Mathematical Tables
Math. Comp. 8 (1954), 75-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 8 (1954), 95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 8 (1954), 96-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Automatic Computing Machinery
Math. Comp. 8 (1954), 98-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Other Aids to Computation
Math. Comp. 8 (1954), 115-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 8 (1954), 119-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 8 (1954), 123-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 8 (1954), 124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions